You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Endomorphism Rings of Simple Modules over Group Rings
Robert L. Snider
Proceedings of the American Mathematical Society
Vol. 124, No. 4 (Apr., 1996), pp. 1043-1049
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161747
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
If N is a finitely generated nilpotent group which is not abelian-by-finite, k a field, and D a finite dimensional separable division algebra over k, then there exists a simple module M for the group ring k[ G] with endomorphism ring D. An example is given to show that this cannot be extended to polycyclic groups.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society